`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 1,Number 3,     July 1995

1

Parabolic singular limit of a wave equation with localized boundary damping    Pages : 303 - 346

Aníbal Rodríguez-Bernal and Enrique Zuazua

 Abstract       Full Text      Related Articles

2

A characterization of variational convergence for segmentation problems   Pages : 347 - 369

Micol Amar and Andrea Braides

 Abstract       Full Text      Related Articles

3

Optimality conditions for controls of semilinear evolution systems with mixed constraints   Pages : 371 - 388

Jiongmin Yong

 Abstract       Full Text      Related Articles

4

Critical values and minimal periods for autonomous Hamiltonian systems   Pages : 389 - 400

K. Tintarev

 Abstract       Full Text      Related Articles

5

Optimal control problems with weakly converging input operators   Pages : 401 - 420

Giuseppe Buttazzo and Lorenzo Freddi

 Abstract       Full Text      Related Articles

6

Approximate inertial manifolds of exponential order   Pages : 421 - 448

Ricardo Rosa

 Abstract       Full Text      Related Articles

7

Interior derivative blow-up for quasilinear parabolic equations   Pages : 449 - 461

Yoshikazu Giga

 Abstract       Full Text      Related Articles